# SDR DL738050510

- Difficulty date: September 3, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 17,787 hours, 8,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERHEAD INOP AT 31B 32D 24B 01B.  RELAMPED, ALL CHECKS OK.
